# SDR CA130617003

- Difficulty date: June 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 53,299 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Cracked
- Location: Spolier
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE LT OTBD SPOILER ACTUATOR HAD BEEN REPLACED.  DURING A MAINTENANCE FUNCTIONAL CHECK AFTER INSTALLATION, THE LT OTBD SPOILER ACTUATOR MADE A VERY LOUD NOISE DURING EXTENSION AND WOULD NOT RETRACT.  VISUAL INSPECTION REVEALED THAT THE ACTUATOR HSG HAD FRACTURED.  SPOILER ACTUATOR TO BE REPLACED.
